Couldn't find what you looking for?

TRY OUR SEARCH!

I was on antibiotics (Levaquin) for five days; within a few days, my boyfriend and I had oral sex. Now I'm having horrible stomach pains and I was told this could be an early sign of pregnancy. While we didn't have sex, I'm still nervous that I may have come in contact with semen otherwise (wiping or something). Sorry for being rude/graphic; I'm just nervous and would really appreciate the help.

And here just to clarify for myself.
Antibiotics July 24-29.
Oral sex July 31.
Intercourse (protected) August 9th (I don't think this has anything to do with my issue).

Sorry, and thank you.

Loading...

Hi honey! You are NOT pregnant, you can't get pregnant from oral sex! Also antibiotics only reduce the coverage by about 2 percent! You are probably feeling queezky either from the antibiotics or from a bug! So don't worry about pregnancy OK?
Reply

Loading...